# SDR 2020F00252

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: General aviation
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 36853009534520X
- Condition: Corroded
- Location: Latch Cam
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N2677 DISCREPANCY:MCC DOOR CUTOUT LOWER SILL LATCH CAM PIN FITTINGS HAVE CORROSION IN PIN BORES AT STA. 544  CORRECTIVE ACTION: MCC DOOR CUTOUT LOWER SILL LATCH CAM FITTINGS REWORKED IAW ENGINEERING ORDER NO. 19398
